# SDR ASAA2023060643477

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 33,152 hours, 10,473 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO FAIL LIGHT ILLUMINATED IN CRUISE. GROUNDED - YES. DIVERSION - REF B737-9 FIM 21-31-TASK 801. PERFORMED DCPC BITE FOUND FAULT CPC-PANEL WIRING ON BOTH CONTROLLERS PERFORMED C/B RESET ON BOTH DCPC CONTROL SYSTEMS, RAN GROUND TEST ON BOTH DCPC SYSTEMS. GROUND TESTS PASSED. ALL FAULTS CLEARED.
